MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11114
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer on site was unable to duplicate the fault but did identify that the power cord receptacle was not secured all the way in the power box on the machine.As a precaution, he replaced the worn power cord and worn foot controller cable.The device history was reviewed and found to meet manufacturing specification.This investigation is ongoing.
 
Event or Problem Description
The user facility reported the system shutdown during surgery 2 times in last 2 months.They rebooted the system and then it was ok.Foot control was plugged in during the shutdowns.
 
Additional Manufacturer Narrative
The power cord receptacle was found to be not fully secured in the power box; however, the issue could not be reproduced during evaluation.Given that the system was manufactured in june 2015, it is likely that long-term wear or gradual loosening over time contributed to the condition rather than a manufacturing defect.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
STELLARIS VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
6362263187
MDR Report Key22157474
Report Number0001920664-2025-00076
Device Sequence Number15680137
Product Code HQC
UDI-Device Identifier00757770520190
UDI-Public(01)00757770520190(11)150630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL11114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WFC10955
Patient SexUnknown